# SDR AT9900810

- Difficulty date: October 12, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N846AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47226
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Condition: Corroded
- Location: Xrs 387-400
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION AT TIMCO IN LAKE CITY FL, FOUND CORROSION ON RIGHT WING AFT SPAR UPPER CAP AT XRS 387-400.  FABRICATED AND INSTALLED REPAIR STRAP AT XRS 387-400 IAW DC9 SRM 57-09 FIG 12, 51-10-03, 51-30, AND EO 99-1344.
